Alert archive / Illinois / Wind Advisories in 2020

Wind Advisory 7, NWS Chicago, IL

April 29, 2020Cook County, DuPage County, Lake County, Illinois; Lake County, Porter County, Indiana

NWS Chicago, IL issued this wind advisory at Apr 29, 2020, 8:22 PM CDT for Cook County, DuPage County, Lake County, Illinois; Lake County, Porter County, Indiana. It took effect at Apr 29, 2020, 9:00 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2020, 8:22 PM CDT (01:22 UTC)
In effect from
Apr 29, 2020, 9:00 PM CDT
Expired
Apr 30, 2020, 3:00 PM CDT
In force
18 hr
Issued by
NWS Chicago, IL

Counties Cook County, IL, DuPage County, IL, Lake County, IL, Lake County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 46 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

215 
WWUS73 KLOT 300122
NPWLOT

URGENT - WEATHER MESSAGE
National Weather Service Chicago IL
822 PM CDT Wed Apr 29 2020

ILZ006-013-103>105-300930-
/O.NEW.KLOT.WI.Y.0007.200430T0200Z-200430T1700Z/
Lake IL-DuPage-Northern Cook-Central Cook-Southern Cook-
Including the cities of Waukegan, Buffalo Grove, Mundelein, 
Gurnee, Naperville, Wheaton, Downers Grove, Lombard, 
Carol Stream, Evanston, Des Plaines, Schaumburg, Palatine, 
Northbrook, Chicago, Cicero, Oak Lawn, Oak Park, La Grange, 
Calumet City, Oak Forest, Lemont, Orland Park, and Park Forest
822 PM CDT Wed Apr 29 2020

...WIND ADVISORY IN EFFECT UNTIL NOON CDT THURSDAY...

* WHAT...North winds 25 to 35 mph with gusts up to 45 to 50 mph
  expected. Gusts of up to 50 to 55 mph are possible late this
  evening and overnight near Lake Michigan.

* WHERE...Lake IL, DuPage, Northern Cook, Central Cook and 
  Southern Cook Counties.

* WHEN...Until noon CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects,
  including tents. Tree limbs could be blown down and a few power
  outages may result. Travel will be hazardous on west to east 
  roads, especially for high profile vehicles. 

* ADDITIONAL DETAILS...Due to saturated soils, trees in poor
  condition may blown over due to the winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ001-002-300930-
/O.NEW.KLOT.WI.Y.0007.200430T0400Z-200430T2000Z/
Lake IN-Porter-
Including the cities of Gary, Hammond, Merrillville, Portage, 
Valparaiso, and Chesterton
822 PM CDT Wed Apr 29 2020

...WIND ADVISORY IN EFFECT UNTIL 3 PM CDT THURSDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 to 50
  mph expected. Gusts of up to 50 to 55 mph are possible overnight
  through Thursday morning near Lake Michigan.

* WHERE...Lake IN and Porter Counties.

* WHEN...Until 3 PM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects,
  including tents. Tree limbs could be blown down and a few power
  outages may result.

* ADDITIONAL DETAILS...Due to saturated soils, trees in poor
  condition may blown over due to the winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Castro
3 follow-up statements
262 
WWUS73 KLOT 300750
NPWLOT

URGENT - WEATHER MESSAGE
National Weather Service Chicago IL
250 AM CDT Thu Apr 30 2020


ILZ006-013-103>105-301600-
/O.CON.KLOT.WI.Y.0007.000000T0000Z-200430T1700Z/
Lake IL-DuPage-Northern Cook-Central Cook-Southern Cook-
Including the cities of Waukegan, Buffalo Grove, Mundelein, 
Gurnee, Naperville, Wheaton, Downers Grove, Lombard, 
Carol Stream, Evanston, Des Plaines, Schaumburg, Palatine, 
Northbrook, Chicago, Cicero, Oak Lawn, Oak Park, La Grange, 
Calumet City, Oak Forest, Lemont, Orland Park, and Park Forest
250 AM CDT Thu Apr 30 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WHAT...North winds 20 to 30 mph with occasional gusts up to 45
  mph. 
 
* WHERE...Lake IL, DuPage, Northern Cook, Central Cook and 
  Southern Cook Counties. 

* WHEN...Until noon CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects, 
  including tents. Tree limbs could be blown down and a few 
  power outages may result. Travel will be hazardous on west to 
  east roads, especially for high profile vehicles. 

* ADDITIONAL DETAILS...Due to saturated soils, trees in poor 
  condition may blown over due to the winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ001-002-301600-
/O.CON.KLOT.WI.Y.0007.000000T0000Z-200430T2000Z/
Lake IN-Porter-
Including the cities of Gary, Hammond, Merrillville, Portage, 
Valparaiso, and Chesterton
250 AM CDT Thu Apr 30 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 to 50
  mph expected.  

* WHERE...Lake IN and Porter Counties.

* WHEN...Until 3 PM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects, 
  including tents. Tree limbs could be blown down and a few 
  power outages may result. 

* ADDITIONAL DETAILS...Due to saturated soils, trees in poor 
  condition may blown over due to the winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KJB
784 
WWUS73 KLOT 301410
NPWLOT

URGENT - WEATHER MESSAGE
National Weather Service Chicago IL
910 AM CDT Thu Apr 30 2020

ILZ006-013-103>105-301515-
/O.CAN.KLOT.WI.Y.0007.000000T0000Z-200430T1700Z/
Lake IL-DuPage-Northern Cook-Central Cook-Southern Cook-
Including the cities of Waukegan, Buffalo Grove, Mundelein, 
Gurnee, Naperville, Wheaton, Downers Grove, Lombard, 
Carol Stream, Evanston, Des Plaines, Schaumburg, Palatine, 
Northbrook, Chicago, Cicero, Oak Lawn, Oak Park, La Grange, 
Calumet City, Oak Forest, Lemont, Orland Park, and Park Forest
910 AM CDT Thu Apr 30 2020

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Chicago has cancelled the Wind
Advisory. 

Winds may still occasionally gust to 40 mph this morning but will
continue to gradually diminish through the afternoon.

$$

INZ001-002-302000-
/O.CON.KLOT.WI.Y.0007.000000T0000Z-200430T2000Z/
Lake IN-Porter-
Including the cities of Gary, Hammond, Merrillville, Portage, 
Valparaiso, and Chesterton
910 AM CDT Thu Apr 30 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 to 50 
  mph expected. 

* WHERE...Lake IN and Porter Counties.

* WHEN...Until 3 PM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects, 
  including tents. Tree limbs could be blown down and a few 
  power outages may result. 

* ADDITIONAL DETAILS...Due to saturated soils, trees in poor 
  condition may blown over due to the winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Petr
176 
WWUS73 KLOT 301933
NPWLOT

URGENT - WEATHER MESSAGE
National Weather Service Chicago IL
233 PM CDT Thu Apr 30 2020

INZ001-002-302045-
/O.EXP.KLOT.WI.Y.0007.000000T0000Z-200430T2000Z/
Lake IN-Porter-
Including the cities of Gary, Hammond, Merrillville, Portage, 
Valparaiso, and Chesterton
233 PM CDT Thu Apr 30 2020

...WIND ADVISORY WILL EXPIRE AT 3 PM CDT THIS AFTERNOON...

Wind gusts to 40 mph remain possible this afternoon near the lake,
though winds should be diminishing significantly this evening.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Apr 29, 6:47 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 29, 6:47 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
647 PM CDT Wed Apr 29 2020

.SHORT TERM...
255 PM CDT

Through Thursday night...

Busy weather day today with persistent rainfall continuing across
much of the forecast area with northerly winds increasing through
this evening resulting in potential Lake Shore Flooding.

The slow moving upper low responsible for the active weather
continues to spin just off to our east over southern Lake Michigan
with a resultant North-South oriented deformation zone situated
right overhead. Current radar trends suggest there could be a
period this afternoon with lighter precip rates across portions
of northern IL. However, this is expected to consolidate and set
up into a narrow band of moderate rain across northeastern IL
this evening and last through the overnight hours. The focus of
the highest precip totals through overnight centers over the Lake,
Cook, and Will county line in IL where an additional 1 to 2
inches of precip could still fall. Locally higher amounts may be
possible if the precip band is very persistent as some of the hi-
res guidance continues to suggest. As a result, will expand the
Areal Flood Watch south and east to include Kendall, northern
Will, and southern Cook counties.

The multiple days of continued rainfall across the area has also
led to area river rises, with forecasts to minor flood stage
possible for several river forecast points.

Wind gusts continue to increase this afternoon out of the north
with some areas already gusting to 30+ mph. These are expected to
continue increasing to 35-40 mph as the pressure gradient
tightens. Additional stronger gusts may try to mix down being
situated in the cold air advective side of the low.

The prolonged northerly wind gusts suggest there is increased
Lakeshore flooding concerns for this evening through tomorrow.
Gusts peaking to as high as 40-50 mph remain possible for areas
along shoreline tonight into Thursday. Given the record lake
levels, the resultant large waves will likely result in lake shore
flooding of low lying areas and additional beach erosion. Lake
Shore flood warning is will be in effect for all of Cook county
and Lake and Porter counties in Indiana this evening through
tomorrow evening.

With the slow exit of the low expected, expect light rain to
continue into the day on Thursday for our far eastern counties
with the rain ending from west to east as the low pushes off to
the east. Winds will also gradually ease tomorrow evening as
ridging begins to move in behind the low.

Petr

&&

.LONG TERM...
206 PM CDT

Friday through Wednesday...

Shortwave ridging will swiftly build in overhead on Friday in the
wake of our troublesome upper low, which will bring about a
briefly more quiescent period of weather to close out the week. An
eastward-advancing shortwave across the Northern Great Plains
should toss some increasing mid and high cloud cover our way
through the afternoon hours, but an exceptionally parched sub-
cloud layer looks to curtail the threat for precipitation through
the daylight hours. Slackening tropospheric flow will likely allow
some inland advance of a late-afternoon lake breeze. Immediate
lakeside locales look hard pressed to make much progress north of
50 degrees, while inland mid 60s appear probable--potentially even
with some upper 60s depending on the degree of afternoon cloud
cover. By Friday evening/night a smattering of high and coarse-
resolution guidance indicates some light precipitation potential
with the approach of a transient mid-level wave, but given the
aforementioned magnitude of dry air in the lowest 8 kft or so,
think the potential for any measurable precip remains low although
a few sprinkles/spits of rain couldn't be discounted at this
point.

Saturday could end up featuring some toastier temperatures as
north central and northeast Illinois look to remain loosely
situated within a col of the surface pressure pattern ahead of a
reinforcing frontal feature to our north. That said, the degree of
warming potential may end up getting muted by persistent high
cloud cover associated with an incoming jet streak. 850 mb
temperatures warming to around +11 to +14 C would support highs
well on their way towards 80 degrees--especially across our
southwestern-most locales although have tempered this potential a
bit downwards towards the mid 70s for the time being owing to
questions about the effects of cloud cover on overall insolation.
By late Saturday afternoon and into the evening, the approach of
the aforementioned weak frontal boundary, coupled with some very
modest upper divergence as we get into more of the entrance region
side of an anticyclonically-arcing jet streak may be sufficient
to squeeze out a few showers. Given the overall limited nature of
the forcing mechanisms, coupled with rather meager or nonexistent
instability, that the threat for thunder with any of this spotty
activity remains too limited for a mention in the gridded
forecast.

Sunday could feature the next more appreciable potential for
showers (even some thunder as well) with the approach of the next
disturbances--a pair of shortwaves embedded within the quasi-zonal
and trending northwest flow aloft. Noting some decent model
disparity at this range in the handling of these features, which
is not too surprising given the low-amplitude nature of the more
southerly impulse and likely ongoing upstream amplification to the
western CONUS ridge. Latest deterministic GFS displays a much
more muted/deamplified solution on Sunday, with a somewhat more
robust and northerly signal advertised by the ECMWF and CMC which
both show the potential for additional large scale forcing for
ascent from a developing coupled upper jet structure. The 12z GEFS
is more in line with the other global guidance here and have
followed this and the blended suite today which brings higher
precipitation chances into the region Sunday, most notably for
locales south of I-88. For now, the offered mid and upper range
chance PoPs from the blended guidance reasonably reflect the
potential as well as uncertainty with the potential shortwave
track at this juncture. Depending on exactly where the best jet
dynamics and lower-down f-gen response sets up, there could be a
corridor of more moderate to locally heavy rainfall which, at this
time, looks like it may focus either across our far southern tier
of counties or more so into parts of central Illinois. A
potential for embedded thunder also exists, but the latest signal
is for the main corridor of any instability of note to remain
relegated roughly south of our I-80 locales.

Once this wave passes, we'll briefly be able to transition to
shortwave ridging once again on Monday, although heading into the
middle of the week once again looks to deliver the potential for
more active and unsettled weather conditions as additional mid-
level perturbations ride southeast out of Canada. Additionally,
the surface pattern looks to support a period of cooler northeast
to east flow off the lake which may end up holding temperatures
down on Monday and into Tuesday and Wednesday.

Carlaw

&&

.AVIATION...
For the 00Z TAFs...

- Gusty NNW winds through Thursday morning in excess of 30 kt.
- MVFR/IFR cigs and MVFR vis in rain, especially tonight

While conditions will continue to vary, most sites should
experience low-end MVFR ceilings and generally MVFR visibility in
continued rain for the overnight hours. There may be a sharp cut
off in the rain to the west, notably at KRFD which may just have
some occasional -RA early this evening and has been noting a
higher MVFR ceiling then closer to Chicago. KGYY may be prone to
IFR the longest and it may occasionally occur at KORD/KMDW this
evening. As rain ends, ceilings will lift through MVFR levels,
with VFR conditions expected at KORD/KMDW by late Thursday
afternoon, by mid morning at KRFD.

Expect the pressure gradient to ramp up this evening as low
pressure strengthens east of Lake Michigan. KORD/KMDW are in a
lighter gradient initially but expect WNW-NNW Winds will quickly
increase mid to late evening, with gusts of 30-35 knots at all
sites through the night. A few gusts in excess of 35 knots are
possible in a 2-4 hour window following the increase late this
evening into the early overnight. NNW winds should then gradually
subside through the day Thursday, but gusts will remain above 25
knots.

KMD

&&

.MARINE...220 PM CDT

North winds will quickly increase late this afternoon into this
evening on the western edge of a slow-moving low pressure system.
Gales of 35 to 40 knots are likely tonight into Thursday morning,
with the potential for gales to linger well into the afternoon.
There is also a window late this evening into the overnight hours
where gusts may briefly surpass 40 knots. Winds of this magnitude
will result in waves building into the 8 to 12 foot range along
the Illinois nearshore, and the 10 to 14 foot range along Indiana
nearshore. Winds and waves will begin to ease on the lake late
Thursday afternoon into Friday, but hazardous conditions to small
craft will linger.

Kluber

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch...ILZ004-ILZ005-ILZ006-ILZ011-ILZ012-ILZ013-ILZ020-
     ILZ103-ILZ104-ILZ105-ILZ106 until 6 AM Thursday.

     Lakeshore Flood Warning...ILZ103-ILZ104 until 7 PM Thursday.

IN...Lakeshore Flood Warning...INZ001-INZ002...10 PM Wednesday to 10
     PM Thursday.

LM...Gale Warning...IL nearshore waters until 4 PM Thursday.

     Small Craft Advisory...IL nearshore waters until 7 PM Wednesday.

     Gale Warning...LMZ743-LMZ744-LMZ745...10 PM Wednesday to 4 PM
     Thursday.

&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Apr 29, 4:13 PM CDT, 4 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
413 PM CDT Wed Apr 29 2020

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-302115-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
413 PM CDT Wed Apr 29 2020 /513 PM EDT Wed Apr 29 2020/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated Flooding Risk.
  Elevated Non thunderstorm wind Risk.
  Significant Lakeshore Flood Risk.

DISCUSSION...

Persistent moderate rain will continue through late tonight.
Additional amounts of one to one and a half inches are possible
in an area of northeast Illinois. This may result in impacting
flooding, while elsewhere localized more nuisance flooding may
occur.

Northerly winds will increase into tonight, with gusts of 35 to
40 mph. Higher gusts will be seen along the lake front. Waves
from these strong winds will likely result in lakeshore flooding
along the Cook county and northwest Indiana shorelines.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...
  Limited Non Thunderstorm Wind Risk.
  Significant Lakeshore Flood Risk.
Sunday...
  Limited Thunderstorm Risk.

DISCUSSION:

Northerly winds will continue to gust 35 to possibly 40 mph over
land on Thursday while 40 to 50 mph gusts may be seen along the
lake front. This will continue high waves and lakeshore flooding.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be necessary through tonight.

LMZ740>745-302115-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
413 PM CDT Wed Apr 29 2020

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Tonight.

Weather hazards expected...

  Gale force winds and or very hazardous waves.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...
  Gale force winds and or very hazardous waves are likely.
Friday...
  Hazardous conditions for small craft are likely.

Petr

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 8:28 PM CDTLakeshore Flood AdvisoryLOTLake18 hr
Apr 29, 8:48 PM CDTAreal Flood AdvisoryLOTCook, DuPage, Ford, Grundy, Iroquois, Kane and 7 more7 hr
Apr 29, 8:52 PM CDTRiver Flood WarningLOTCook30 hr
Apr 29, 9:14 PM CDTRiver Flood AdvisoryLOTWill9 hr
Apr 29, 9:23 PM CDTRiver Flood WarningLOTLaSalle52 hr
Apr 29, 9:33 PM CDTRiver Flood AdvisoryLOTKankakee9 hr
Apr 29, 9:33 PM CDTRiver Flood AdvisoryLOTGrundy, Kankakee, Will9 hr
Apr 29, 9:40 PM CDTRiver Flood WarningLOTGrundy57 hr
Apr 29, 9:52 PM CDTRiver Flood WarningLOTLaSalle56 hr
Apr 29, 10:21 PM CDTRiver Flood WarningLOTWinnebago11 hr
Apr 29, 10:39 PM CDTRiver Flood WarningLOTCook38 hr
Apr 29, 10:53 PM CDTRiver Flood AdvisoryLOTCook15 hr
Apr 29, 10:55 PM CDTRiver Flood AdvisoryLOTLivingston36 hr
Apr 30, 3:48 AM CDTAreal Flood AdvisoryLOTCook, DuPage, Grundy, Kane, Kankakee, Kendall and 3 more6 hr
Apr 30, 6:30 AM CDTRiver Flood WarningLOTWill34 hr
Apr 30, 6:34 AM CDTRiver Flood WarningLOTKankakee30 hr
Apr 30, 6:34 AM CDTRiver Flood WarningLOTGrundy, Kankakee, Will14 hr
Apr 30, 6:41 AM CDTRiver Flood WarningLOTGrundy20 hr
Apr 30, 6:44 AM CDTRiver Flood WarningLOTDuPage23 hr
Apr 30, 2:31 PM CDTSmall Craft AdvisoryLOT13 hr
Apr 29, 8:48 PM CDTRiver Flood WarningLOTLake31 hr

Nearby

Wind Advisories in Illinois, 2020Wind Advisories in Indiana, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.